# SDR SIMA20140121006

- Difficulty date: January 21, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 26,904 hours, 18,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24375
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 3291 FOUND CABIN EMERGENCY LIGHTS, CEILING LEVEL FLOOD LIGHT NR 4 INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  R & R NR 4 EMERGENCY BATTERY & CHARGER IAW 33-51-17, OPERATIONS CHECKED GOOD.
